Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007 (2007), Article ID 79406, 30 pages
http://dx.doi.org/10.1155/2007/79406
Research Article

Navier-Stokes Equations with Potentials

1Department of Applied Mathematics, Faculty of Mathematics, University “Al. I. Cuza”, 11 Bd. Carol I, Iaşi 700506, Romania
2Institute of Mathematics “Octav Mayer”, Romanian Academy, Iaşi Branch, 8 Bd. Carol I, Iaşi 700506, Romania

Received 11 March 2007; Accepted 8 May 2007

Academic Editor: Viorel Barbu

Copyright © 2007 Adriana-Ioana Lefter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study Navier-Stokes equations perturbed with a maximal monotone operator, in a bounded domain, in 2D and 3D. Using the theory of nonlinear semigroups, we prove existence results for strong and weak solutions. Examples are also provided.